Uncertainty principle and \(L^{p}\)–\(L^{q}\)-sufficient pairs on noncompact real symmetric spaces. (English) Zbl 1026.43009

Summary: We consider a real semisimple Lie group \(G\) with finite center and a maximal compact subgroup \(K\) of \(G\). Let \(G=K\exp (\overline {a_+})K\) be a Cartan decomposition of \(G\). For \(x\in G\) denote by \(\|x\|\) the norm of the \({\mathfrak a}_+\)-component of \(x\) in the Cartan decomposition of \(G\). Let \(a>0\), \(b>0\) and \(1\leq p,q\leq\infty\). In this note we give necessary and sufficient conditions on \(a,b\) such that for all \(K\)-bi-invariant measurable functions \(f\) on \(G\), if \(e^{a\|x\|^2}f\in L^p(G)\) and \(e^{b\|\lambda \|^2} {\mathcal F}(f)\in L^q({\mathfrak a}^*_+)\) then \(f=0\) almost everywhere.


43A85 Harmonic analysis on homogeneous spaces
Full Text: DOI


[1] Anker, J.-Ph., Sharp estimates for some functions of the Laplacian on noncompact symmetric spaces, Duke Math. J., 65, 2, 257-297 (1992) · Zbl 0764.43005
[2] Anker, J.-Ph.; Ji, L., Comportement exact du noyau de la chaleur et de la fonction de Green sur les espaces symétriques non compacts, C. R. Acad. Sci. Paris, Sér. I, 362, 153-156 (1998) · Zbl 0907.43010
[3] Bagchi, S. C.; Ray, S. K., Uncertainty principles like Hardy’s theorem on some Lie groups, J. Austral. Math. Soc. Ser. A, 65, 289-302 (1999) · Zbl 0930.22009
[4] S. Ben Farah, K. Mokni, K. Trimèche, An \(L^pL^{q\)
[5] Cowling, M. G.; Price, J. F., Generalizations of Heisenberg’s inequality, (Lecture Notes in Math., 992 (1983), Springer: Springer Berlin), 443-449 · Zbl 0516.43002
[6] Cowling, M. G.; Sitaram, A.; Sundari, M., Hardy’s uncertainty principle on semi-simple groups, Pacific J. Math., 192, 2, 293-296 (2000) · Zbl 1009.43004
[7] Eguchi, M.; Koizumi, S.; Kumahara, K., An \(L^p\) version of the Hardy theorem for motion groups, J. Austral. Math. Soc. Ser. A, 68, 55-67 (2000) · Zbl 0969.43006
[8] Gallardo, L.; Trimèche, K., Un analogue d’un théorème de Hardy pour la transformation de Dunkl, C. R. Acad. Sci. Paris, Sér. I, 334, 849-854 (2002) · Zbl 0999.43003
[9] Hardy, G. H., A theorem concerning Fourier transforms, J. London Math. Soc., 8, 227-231 (1933) · Zbl 0007.30403
[10] Havin, V.; Jöricke, B., The Uncertainty Principle in Harmonic Analysis. The Uncertainty Principle in Harmonic Analysis, A Series of Modern Surveys in Math., 28 (1994), Springer-Verlag: Springer-Verlag Berlin · Zbl 0827.42001
[11] Helgason, S., Groups and Geometric Analysis, Integral Geometry, Invariant Differential Operators and Spherical Functions (1984), Academic Press: Academic Press New York · Zbl 0543.58001
[12] Narayanan, E. K.; Ray, S. K., \(L^p\) version of Hardy’s theorem on semi-simple Lie groups, Proc. Amer. Math. Soc., 130, 6, 1859-1866 (2002) · Zbl 0996.43005
[13] Sengupta, J., An analogue of Hardy’s theorem for semi-simple Lie groups, Proc. Amer. Math. Soc., 128, 8, 2493-2499 (2000) · Zbl 0949.22014
[14] Sitaram, A.; Sundari, M., An analogue of Hardy’s theorem for very rapidly decreasing functions on semi-simple Lie groups, Pacific J. Math., 177, 187-200 (1997) · Zbl 0882.43005
[15] Sundari, M., Hardy’s theorem for the \(n\)-dimensional Euclidean motion group, Proc. Amer. Math. Soc.126, 1199-1204 (1998) · Zbl 0898.43002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.